Homology of depth-graded motivic Lie algebras and koszulity
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 3, pp. 829-850.

La conjecture de Broadhurst-Kreimer (BK) décrit la série de Hilbert d’une algèbre de Lie bigraduée 𝔞 reliée aux nombres multizétas. Brown a conjecturé une description de l’homologie de 𝔞 (conjecture homologique (CH)), et montré qu’elle implique la conjecture BK. Nous montrons qu’une partie de CH est équivalente à une présentation de 𝔞, et que la partie restante de CH est équivalente à un énoncé plus faible. Nous montrons enfin qu’en admettant la première partie de CH, la partie restante de CH est équivalente à l’un des énoncés suivants : (a) annulation du troisième groupe d’homologie d’une algèbre de Lie avec présentation quadratique, construite à partir des polynomes de périodes des formes modulaires ; (b) koszulité de l’algèbre enveloppante de cette algèbre de Lie.

The Broadhurst-Kreimer (BK) conjecture describes the Hilbert series of a bigraded Lie algebra 𝔞 related to the multizeta values. Brown proposed a conjectural description of the homology of this Lie algebra (homological conjecture (HC)), and showed it implies the BK conjecture. We show that a part of HC is equivalent to a presentation of 𝔞, and that the remaining part of HC is equivalent to a weaker statement. Finally, we prove that granted the first part of HC, the remaining part of HC is equivalent to either of the following equivalent statements: (a) the vanishing of the third homology group of a Lie algebra with quadratic presentation, constructed out of the period polynomials of modular forms; (b) the koszulity of the enveloping algebra of this Lie algebra.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.966
Classification : 11M32,  16S37,  13Dxx
Mots clés : Multiple zeta values, motivic algebras, koszulity
@article{JTNB_2016__28_3_829_0,
     author = {Benjamin Enriquez and Pierre Lochak},
     title = {Homology of depth-graded motivic {Lie} algebras and koszulity},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {829--850},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.966},
     mrnumber = {3610700},
     zbl = {1414.17012},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.966/}
}
Benjamin Enriquez; Pierre Lochak. Homology of depth-graded motivic Lie algebras and koszulity. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 3, pp. 829-850. doi : 10.5802/jtnb.966. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.966/

[1] Y. André, Une introduction aux motifs (motifs purs, motifs mixtes, périodes), Panoramas et Synthèses [Panoramas and Syntheses], vol. 17, Société Mathématique de France, Paris, 2004, xii+261 pages. | Zbl 1060.14001

[2] N. Bourbaki, Éléments de mathématique. Algèbre. Chapitres 1 à 3, Hermann, Paris, 1970, xiii+635 pp. pages. | Zbl 0211.02401

[3] D. J. Broadhurst & D. Kreimer, « Association of multiple zeta values with positive knots via Feynman diagrams up to 9 loops », Phys. Lett. B 393 (1997), no. 3-4, p. 403-412. | Article | MR 1435933 | Zbl 0946.81028

[4] F. Brown, « Depth-graded motivic multiple zeta values », .

[5] —, « Motivic periods and the projective line minus three points », .

[6] —, « Mixed Tate motives over  », Ann. of Math. (2) 175 (2012), no. 2, p. 949-976. | Article | MR 2993755 | Zbl 1278.19008

[7] S. Carr, H. Gangl & L. Schneps, « On the Broadhurst-Kreimer generating series for multiple zeta values », preprint. | Article | Zbl 1382.11065

[8] P. Deligne & A. B. Goncharov, « Groupes fondamentaux motiviques de Tate mixte », Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 1, p. 1-56. | Article | Numdam | MR 2136480 | Zbl 1084.14024

[9] V. G. Drinfelʼd, « On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal (Q ¯/Q) », Algebra i Analiz 2 (1990), no. 4, p. 149-181.

[10] J. Ecalle, « ARI/GARI, la dimorphie et l’arithmétique des multizêtas: un premier bilan », J. Théor. Nombres Bordeaux 15 (2003), no. 2, p. 411-478. | Article | Zbl 1094.11032

[11] —, « The flexion structure and dimorphy: flexion units, singulators, generators, and the enumeration of multizeta irreducibles », in Asymptotics in dynamics, geometry and PDEs; generalized Borel summation. Vol. II, CRM Series, vol. 12, Ed. Norm., Pisa, 2011, With computational assistance from S. Carr, p. 27-211. | Article | Zbl 1253.11083

[12] H. Furusho, « Pentagon and hexagon equations », Ann. of Math. (2) 171 (2010), no. 1, p. 545-556. | Article | MR 2630048 | Zbl 1257.17019

[13] —, « Double shuffle relation for associators », Ann. of Math. (2) 174 (2011), no. 1, p. 341-360. | Article | MR 2811601 | Zbl 1321.11088

[14] H. Gangl, M. Kaneko & D. Zagier, « Double zeta values and modular forms », in Automorphic forms and zeta functions, World Sci. Publ., Hackensack, NJ, 2006, p. 71-106. | Article | Zbl 1122.11057

[15] A. B. Goncharov, « Multiple polylogarithms, cyclotomy and modular complexes », Math. Res. Lett. 5 (1998), no. 4, p. 497-516. | Article | MR 1653320 | Zbl 0961.11040

[16] —, « Multiple ζ-values, Galois groups, and geometry of modular varieties », in European Congress of Mathematics, Vol. I (Barcelona, 2000), Progr. Math., vol. 201, Birkhäuser, Basel, 2001, p. 361-392. | Article

[17] R. Hain, « Genus 3 mapping class groups are not Kähler », J. Topol. 8 (2015), no. 1, p. 213-246. | Article | Zbl 1318.14028

[18] K. Ihara, M. Kaneko & D. Zagier, « Derivation and double shuffle relations for multiple zeta values », Compos. Math. 142 (2006), no. 2, p. 307-338. | Article | MR 2218898 | Zbl 1186.11053

[19] T. T. Q. Le & J. Murakami, « Kontsevich’s integral for the Kauffman polynomial », Nagoya Math. J. 142 (1996), p. 39-65. | Article | MR 1399467

[20] J.-L. Loday & B. Vallette, Algebraic operads, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 346, Springer, Heidelberg, 2012, xxiv+634 pages. | Article | Zbl 1260.18001

[21] A. Polishchuk & L. Positselski, Quadratic algebras, University Lecture Series, vol. 37, American Mathematical Society, Providence, RI, 2005, xii+159 pages. | Article | Zbl 1145.16009

[22] G. Racinet, « Doubles mélanges des polylogarithmes multiples aux racines de l’unité », Publ. Math. Inst. Hautes Études Sci. (2002), no. 95, p. 185-231. | Article | Numdam | Zbl 1050.11066

[23] L. Schneps, « On the Poisson bracket on the free Lie algebra in two generators », J. Lie Theory 16 (2006), no. 1, p. 19-37. | Zbl 1120.17004

[24] J.-P. Serre, Cohomologie galoisienne, fifth ed., Lecture Notes in Mathematics, vol. 5, Springer-Verlag, Berlin, 1994, x+181 pages. | Zbl 0812.12002

[25] C. A. Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics, vol. 38, Cambridge University Press, Cambridge, 1994, xiv+450 pages. | Zbl 0797.18001

[26] D. Zagier, « Values of zeta functions and their applications », in First European Congress of Mathematics, Vol. II (Paris, 1992), Progr. Math., vol. 120, Birkhäuser, Basel, 1994, p. 497-512. | Article | Zbl 0822.11001